MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414450
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case, the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger derives the following: a reboot is the specified device behavior to overcome interrupts in the processing of sw routines that can't be rectified by other means.To set all processes back to a controlled state, the device briefly powers off and back on, the breathing system will be opened to ambient to allow spontaneous breathing.The user is alerted by means of a corresponding alarm.Under consideration that the reboot can remedy the error condition (as it was the case in the particular event, obviously), the device will resume ventilation with previous settings after approx.12 seconds.The device responds to various conditions with a reboot, and these do not only includes technical issues but also use error, infrastructure issue and others.For the particular case is not known which deviation triggered the reboot.It is thus recommended to have the device checked by trained service personnel and to have it repaired if necessary.
 
Event or Problem Description
Dräger received an ufr in which it was reported that the device performed a reboot during a running ventilation episode whereupon the users decided to replace the device in a controlled maneuver.As per report, the vital signs of the patient remained stable throughout the course of event; no health consequences have occurred, finally.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24827245
Report Number9611500-2026-00149
Device Sequence Number13066991
Product Code CBK
UDI-Device Identifier04048675016403
UDI-Public(01)04048675016403(11)160224(17)190101(93)8414450-41
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown